# SDR ASAA2016012214934

- Difficulty date: January 22, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,523 hours, 9,616 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276030
- Condition: Failed
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO RECENT HISTORY OF NR 2 ENGINE FIRE, O/H B LOOP FAULTS.  ACFT GROUNDED.  R & R FIRE LOOP HARNESS MW0326, REF AMM 26-11-00.  OPS CHECK OK.
